Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 62, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2009, 6:37 PM EDT for 4 counties in Ohio. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 25, 2009, 7:45 PM EDT
- In force
- 68 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Medina County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 35 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:30 PM EDT | TSTM WND DMG | Wadsworth, OH | SEVERAL TREES DOWN BY THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 252237
SVRCLE
OHC005-103-153-169-252345-
/O.NEW.KCLE.SV.W.0062.090625T2237Z-090625T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
637 PM EDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
MEDINA COUNTY IN NORTHEAST OHIO
SUMMIT COUNTY IN NORTHEAST OHIO
NORTHERN WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 745 PM EDT
* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF BOSTON HEIGHTS TO 6 MILES NORTH OF
SAVANNAH...AND WERE MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL CAN
BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SAVANNAH...
MEDINA...
LODI...
HUDSON...
ASHLAND...
WEST SALEM...
POLK...
CRESTON...
WADSWORTH...
TALLMADGE...
RITTMAN...
AKRON...
DOYLESTOWN...
BARBERTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4126 8140 4092 8141 4092 8164 4090 8165
4085 8241 4104 8243 4107 8218 4113 8217
4114 8208 4121 8206 4120 8198 4127 8197
4128 8169
TIME...MOT...LOC 2238Z 325DEG 36KT 4136 8158 4104 8239
$$
LAPLANTE3 follow-up statements
000
WWUS51 KCLE 252313
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT THU JUN 25 2009
OHC005-103-153-169-252345-
/O.CON.KCLE.SV.W.0062.000000T0000Z-090625T2345Z/
ASHLAND OH-MEDINA OH-SUMMIT OH-WAYNE OH-
713 PM EDT THU JUN 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN WAYNE...SUMMIT...MEDINA AND NORTHERN ASHLAND COUNTIES...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALLMADGE TO 12 MILES SOUTH OF CONGRESS...MOVING
SOUTHEAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4126 8140 4092 8141 4092 8164 4090 8165
4085 8241 4104 8243 4107 8218 4113 8217
4114 8208 4121 8206 4120 8198 4127 8197
4128 8169
TIME...MOT...LOC 2313Z 325DEG 36KT 4107 8132 4075 8212
$$
FITZ000
WWUS51 KCLE 252322
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT THU JUN 25 2009
OHC005-103-153-169-252345-
/O.CON.KCLE.SV.W.0062.000000T0000Z-090625T2345Z/
ASHLAND OH-MEDINA OH-SUMMIT OH-WAYNE OH-
722 PM EDT THU JUN 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN WAYNE...SUMMIT...MEDINA AND NORTHERN ASHLAND COUNTIES...
AT 721 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF LAKEMORE TO 17
MILES SOUTH OF CONGRESS...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4126 8140 4092 8141 4092 8164 4090 8165
4085 8241 4104 8243 4107 8218 4113 8217
4114 8208 4121 8206 4120 8198 4127 8197
4128 8169
TIME...MOT...LOC 2322Z 325DEG 36KT 4100 8126 4068 8206
$$
FITZ000
WWUS51 KCLE 252347
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT THU JUN 25 2009
OHC005-103-153-169-252357-
/O.EXP.KCLE.SV.W.0062.000000T0000Z-090625T2345Z/
ASHLAND OH-MEDINA OH-SUMMIT OH-WAYNE OH-
747 PM EDT THU JUN 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE...SUMMIT...
MEDINA AND NORTHERN ASHLAND COUNTIES EXPIRES AT 745 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4126 8140 4092 8141 4092 8164 4090 8165
4085 8241 4104 8243 4107 8218 4113 8217
4114 8208 4121 8206 4120 8198 4127 8197
4128 8169
TIME...MOT...LOC 2322Z 325DEG 36KT 4100 8126 4068 8206
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:26 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 25, 3:26 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT THU JUN 25 2009 .SYNOPSIS... A WEAK COLD FRONT LOCATED FROM MICHIGAN TO WISCONSIN WILL MOVE ACROSS THE REGION TONIGHT. HIGH PRESSURE WILL RETURN FOR FRIDAY AND SATURDAY. ANOTHER COLD FRONT WILL MOVE ACROSS THE LOCAL AREA ON SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CURRENTLY TAPPING THE VERY UNSTABLE ATMOSPHERE AS CONVECTION CONTINUES TO DEVELOP OVER NORTHERN OHIO...ACROSS MICHIGAN AND OVER THE EASTERN END OF LAKE ERIE MOVING INTO INTO NW PAWRN NY. EXPECT TO SEE A CONTINUED DAMAGING WIND AND 1 INCH HAIL THREAT. EXPECT THE SEVERE CONVECTION TO CONTINUE THROUGH AT LEAST MID EVENING BEFORE GRADUALLY DISSIPATING NEAR OR SLIGHTLY AFTER MIDNIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... AN AREA OF HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT INTO SATURDAY WITH SLIGHTLY DRIER AND COOLER AIR FILTERING INTO THE REGION. IT WILL BE 6 TO 10 DEGREES COOLER FOR MOST LOCATIONS ON FRIDAY. THIS AREA OF HIGH PRESSURE WILL SLIDE EASTWARD ON SUNDAY AS THE NEXT STRONGER COLD FRONT MOVES TOWARD THE AREA. NEXT ROUND OF THUNDERSTORMS WILL MOVE INTO THE REGION SATURDAY NIGHT INTO SUNDAY. WILL THEN MONITOR THE MOVEMENT OF UPPER LEVEL LOW PRESSURE AS IT SLOWLY DRIFTS INTO THE CENTRAL GREAT LAKES. ANOTHER WARM DAY IS EXPECTED ON SATURDAY THEN BACK VERY CLOSE TO SEASONAL AVERAGES FOR SUNDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... LATEST MODELS CONTINUE TO SHOW SOME DIFFERENCES IN THE LONG TERM PERIOD. HOWEVER...ALL SHOW AN UPPER LEVEL LOW SETTING UP JUST NE OF THE AREA. CYCLONIC FLOW AND UNUSUALLY COLD TEMPERATURES ALOFT WILL COMBINE TO CREATE ON AND OFF INSTABILITY SHRA. THUNDER WILL BE A CONCERN TOO...ESPECIALLY MONDAY. BEST CHANCES FOR PRECIP APPEAR TO BE MONDAY AND TUESDAY BUT PRECIP COULD LINGER INTO WEDNESDAY AS WELL. BEST CHANCES WILL BE ACROSS NE OH AND NW PA BUT A SHRA CANNOT BE RULED OUT ANYWHERE ACROSS THE LOCAL AREA. THIS UPPER LOW WILL BRING A DISTINCT AIRMASS CHANGE AND TEMPERATURES DURING MOST OF THE PERIOD WILL AVERAGE BELOW NORMAL. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... TRICKY FORECAST FOR THIS AFTERNOON. THUNDERSTORM POTENTIAL IS THE MAIN CHALLENGE. WILL GIVE ALL SITES A 2 OR 3 HOUR TEMPO PERIOD FOR THUNDER. CU JUST NOW STARTING TO FORM. HERE AT KCLE...THESE CU ARE HAVING A TOUGH TIME. THEY DEVELOP TO ALMOST MODERATE CU STAGE THEN FALL APART. THIS IS LIKELY BECAUSE IT IS STILL RELATIVELY DRY ALOFT. WE SHOULD EVENTUALLY BE ABLE TO OVERCOME THIS DRIER AIR AS THE LOWER ATMOSPHERE CONTINUES TO DESTABILIZE. ACTIVITY CURRENTLY MOVING ACROSS EASTERN LERI SHOULD JUST MISS KERI THE NEXT HOUR OR SO. EXPECT RAPID DEVELOPMENT LATER THIS AFTERNOON. ACTIVITY SHOULD BE SCATTERED IN NATURE WITH NO MORE THAN 40 OR 50 PERCENT COVERAGE EXPECTED. FIRST STORMS SHOULD GO UP IN KTOL AREA BY 21Z OR SO AND ACROSS THE REMAINDER OF THE AREA BY EARLY EVENING. WILL LIKELY MAKE SOME LAST MINUTE TWEAKS TO TIMING. PRECIP SHOULD WIND DOWN QUICKLY THIS EVENING WITH SOME PATCHY MVFR FOG LATE. LAKE BREEZE SHOULD MAKE IT THROUGH KCLE THE NEXT HOUR OR SO. OUTLOOK...GENERALLY VFR EXCEPT FOR SOME DAYBREAK MVFR FOG/HAZE THROUGH SATURDAY. SUNDAY MORNING ANOTHER COLD FRONT WILL BRING POSSIBLE MVFR CONDITIONS. && .MARINE... FRONT NORTH OF LAKE ERIE WILL PUSH ACROSS LAKE THIS EVENING. SOME SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...DAMAGING WINDS AND LARGE HAIL IS POSSIBLE. WINDS WILL TURN TO THE NORTHWEST OVERNIGHT. EXPECT CHOPPY CONDITIONS TOMORROW...BUT SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. LIGHT WINDS THROUGH SATURDAY AS HIGH PRESSURE MOVES OVER THE LAKE. NEXT COLD FRONT PUSHES ACROSS THE LAKE LATE SUNDAY. WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...KUBINA AVIATION...KUBINA MARINE...DJB
Hazardous weather outlook, Jun 25, 12:06 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1206 PM EDT THU JUN 25 2009 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-261615- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1206 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA FOR THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT HAIL AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE. A VERY UNSTABLE ATMOSPHERE WILL BE LOCATED OVER SOUTHERN MICHIGAN INTO NORTHWESTERN OHIO THIS AFTERNOON. AN APPROACHING COLD FRONT WILL ASSIST IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AROUND 4 PM ACROSS NORTHWESTERN OHIO. THESE THUNDERSTORMS WILL MOVE TO THE SOUTH AND SOUTHEAST INTO THE EVENING AND COULD PRODUCE SOME LOCALLY HEAVY RAINFALL. ANOTHER AREA OF THUNDERSTORMS ACROSS SOUTHERN ONTARIO WILL MOVE ACROSS THE EAST END OF LAKE ERIE AND MAY BRING A DAMAGING WIND THREAT TO NORTHWESTERN PENNSYLVANIA FOR EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 25, 5:39 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL SAEGERTOWN 41.71N 80.14W
06/25/2009 E1.00 INCH CRAWFORD PA PUBLIC
&&
LEINSLocal storm report, Jun 25, 5:49 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG PORT CLINTON 41.51N 82.94W
06/25/2009 OTTAWA OH PUBLIC
SEVERAL TREES DOWN
&&
LEINSLocal storm report, Jun 25, 5:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
558 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 4 ENE PORT CLINTON 41.53N 82.87W
06/25/2009 OTTAWA OH EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
LEINSLocal storm report, Jun 25, 6:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 6 N FREMONT 41.44N 83.11W
06/25/2009 SANDUSKY OH TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
&&
LEINSLocal storm report, Jun 25, 6:02 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG OAK HARBOR 41.51N 83.15W
06/25/2009 OTTAWA OH TRAINED SPOTTER
NUMEROUS TREES DOWN
&&
LEINSLocal storm report, Jun 25, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
632 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST CLEVELAND 41.48N 81.68W
06/25/2009 M62.00 MPH CUYAHOGA OH ASOS
&&
LEINSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 43 min |
| Jun 25, 2:31 PM EDT | Special Marine Warning | CLE | 68 min | |
| Jun 25, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 48 min |
| Jun 25, 3:25 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage | 3 hr |
| Jun 25, 3:40 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 50 min |
| Jun 25, 3:55 PM EDT | Flash Flood Warning | CLE | Geauga, Portage | 4 hr |
| Jun 25, 4:09 PM EDT | Flash Flood Warning | CLE | Wayne | 5 hr |
| Jun 25, 4:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 25, 4:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 51 min |
| Jun 25, 4:29 PM EDT | Flash Flood Warning | CLE | Ashtabula, Trumbull | 3 hr |
| Jun 25, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 58 min |
| Jun 25, 5:15 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 25, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain, Sandusky | 63 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 40 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake, Lorain, Summit | 53 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Lorain, Seneca | 39 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 46 min |
| Jun 25, 6:40 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 65 min |
| Jun 25, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 67 min |
| Jun 25, 6:54 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jun 25, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 62 min |
| Jun 25, 7:08 PM EDT | Flash Flood Warning | CLE | Lucas | 3 hr |
| Jun 25, 7:08 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 67 min |
| Jun 25, 7:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Wayne | 58 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 81 min |
| Jun 25, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Jun 25, 7:53 PM EDT | Special Marine Warning | CLE | 82 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.